MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT

WARSAW ORTHOPEDIC, INC. CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT
Model Number 6550202
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: country of origin is japan.E1: initial reporter details are unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used for l3 & l5 percutaneous pedicle screws spinal therapy for 1a1b fusion and l4 vertebral body replacement for l4 ruptured fracture.It was reported that the cement was injected into the fm of l5, but it leaked from the screw head.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information received from the manufacturer representative that all the reported products are related to the cement leak from the screw head.
 
Additional Manufacturer Narrative
A.3a: sex is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from the manufacturer representative that the received other products (extenders pli 60,70,80,90) were in an assembled state, and no damage was observed on its exterior.However, cement leakage was confirmed near the cement delivery guide tip.
 
Additional Manufacturer Narrative
B5.Desc evt problem - additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis #708512220, part # 6550202, lot # h6044664, visual and optical inspection confirmed the fns tip is stuck in the head of the screw due to the dried cement.It appears the tip may have not been seated fully in the screw head during the attempted cement delivery process.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SET
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22892238
Report Number1824199-2025-00019
Device Sequence Number5986387
Product Code KIH
UDI-Device Identifier00763000211035
UDI-Public(01)00763000211035(17)330406(10)H6044664
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550202
Device Catalogue Number6550202
Device Lot NumberH6044664
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer08/26/2025
08/29/2025
10/28/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date08/26/2025
09/02/2025
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale